Higher order asymptotics for large deviations – Part I

Journal Article

For sequences of non-lattice weakly dependent random variables, we obtain asymptotic expansions for Large Deviation Principles. These expansions, commonly referred to as strong large deviation results, are in the spirit of Edgeworth Expansions for the Central Limit Theorem. We show that the results are applicable to Diophantine iid sequences, finite state Markov chains, strongly ergodic Markov chains and Birkhoff sums of smooth expanding maps & subshifts of finite type.

Full Text

Duke Authors

Cited Authors

  • Fernando, K; Hebbar, P

Published Date

  • February 3, 2021

Published In

Volume / Issue

  • 121 / 3-4

Start / End Page

  • 219 - 257

Published By

Electronic International Standard Serial Number (EISSN)

  • 1875-8576

International Standard Serial Number (ISSN)

  • 0921-7134

Digital Object Identifier (DOI)

  • 10.3233/asy-201602